# SDR DALA1011066301

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN LT BS 1265 S26L INTERCOSTAL UPPER CHORD FRAME WEB HOLE A. REPAIRED IAW SRA 480444-14AD SECTION I. SECTION II REQUIRES REPETITIVE INSPECTIONS EVERY 1,000 CYCLES UNTIL PERMANENT REPAIR ACCOMPLISHED IAW SECTION III.
